# SDR FDEA201003130806

- Difficulty date: March 13, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: NGA6313515
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT CENTER CARGO DOOR AFT JAMB.  REPAIR AS PER SRM 53-00-15 FIG 202 REPAIR 8 REV 43 (MAJOR REPAIR).
